# SDR DHL9870643C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON DOOR SILL FITTING  BOTTOM SURFACE OF TOP FLANGE AT BS 560 LBL 60.  CUT OUT DAMAGED SECTION OF CABIN FLOORBEAM UPPER CHORD STA 560 LBL 28, INSTALLED FLOORBEAM UPPER CHORD, REPAIR BETWEEN LBL 28 TO 62 PER SRM 53-10-8.  N/R 3601.
